MathSciNet Relay Station
MathSciNet bibliographic data
MR861709 (87m:30043) 30C60
Tukia, Pekka On quasiconformal groups. J. Analyse Math. 46 (1986), 318–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement